黄璐静

发布者:蒋佳龙发布时间:2018-11-22浏览次数:5870

Curriculum Vitae

Name: Lu-Jing Huang

Email: huanglj@fjnu.edu.cn

Education

Ph.D. in School of Mathematic Science, September 2013 - July 2018

Beijing Normal University

Advisor: Mu-Fa Chen and Yong-Hua Mao

Thesis: Dirichlet principles for non-symmetric Markov processes

 

BS in School of Mathematics and Computer Science, September 2009 - July 2013

Fujian Normal University

 

 

Employment

Lecturer, September 2018 to present

College of Mathematics and Informatics, Fujian Normal University

 

 

Academic Honors

    Jia-qing Zhong Mathematics Award, 2018

 

 

Journal Publications

L.-J. Huang, Y.-H. Mao.  On some hitting times for nonreversible Markov chains.  Journal of Applied Probability, 54(2): 627–637, 2017

L.-J. Huang, Y.-T. Liao, T.-L. Chen, C.-R. Hwang.  Optimal variance reduction for Markov chain Monte Carlo.  SIAM Journal on Control and Optimization, 56(4): 2977-2996, 2018

L.-J. Huang, Y.-H. Mao.  Variational principles of hitting times for non-reversible Markov chains.  Journal of Mathematical Analysis and Applications, 468(2): 959-975, 2018